# SDR AALA202508254741

- Difficulty date: August 24, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 67,312 hours, 28,850 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Band
- Condition: Missing
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT SERVICE DOOR MISSING RED BAND ON GIRT BAR. (OPEN).
